Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 11, 2021, 8:25 AM EDT for Wayne County, New York. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2021, 8:25 AM EDT (12:25 UTC)
- Expired
- Aug 11, 2021, 9:30 AM EDT
- In force
- 65 min
- Issued by
- NWS Buffalo, NY
- Hail
- 0.00 in
- Wind
- 40
County Wayne County, NY
The radar
The Ft Drum radar (KTYX), 107 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 0.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 1735 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320
WWUS81 KBUF 111225
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
825 AM EDT Wed Aug 11 2021
NYZ003>006-014-111330-
Ontario NY-Oswego NY-Wayne NY-Monroe NY-Northern Cayuga NY-
825 AM EDT Wed Aug 11 2021
...An area of strong thunderstorms will impact portions of Wayne,
Cayuga, southwestern Oswego, southeastern Monroe and north central
Ontario Counties through 930 AM EDT...
At 824 AM EDT, Doppler radar was tracking an area of strong
thunderstorm over Fairport and moving east at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rochester, Irondequoit, East Rochester, Webster, Fairport, Brighton,
Fair Haven Beach State Park, Ontario, Penfield, Williamson, Marion,
Palmyra, Clyde, Sodus, Weedsport, Cato, Chimney Bluffs State Park,
Walworth, Mendon and Sterling.
This includes Interstate 90 exit 45 and near exit 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4323 7648 4315 7647 4314 7649 4311 7647
4310 7650 4303 7650 4301 7696 4313 7696
4295 7756 4324 7764 4334 7715 4331 7697
4334 7691 4335 7681 4339 7673 4342 7669
4345 7655 4323 7639
TIME...MOT...LOC 1224Z 263DEG 49KT 4309 7747
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
ReynoldsWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 11, 8:00 AM EDT, 25 minutes earlier.
Area forecast discussion, Aug 11, 8:00 AM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
800 AM EDT Wed Aug 11 2021
.SYNOPSIS...
It will remain hot and humid for the bulk of the area through
Thursday. The most oppressive heat will be this afternoon when
heat index values will be near 100F for much of the area. The
sultry conditions will only be tempered by passing showers and
thunderstorms, some of which could be strong to severe
especially on Thursday. Cooler and notably more comfortable
conditons can then be expected for the weekend behind a cold
front.
&&
.NEAR TERM /THROUGH TONIGHT/...
...Hot and Very Humid Today with Storms at Times...
Active end to this shift. Clusters of thunderstorms that developed
over Lake Erie to the south of overnight MCS quickly congealed,
developed a rear inflow jet and surged northeast up the lake into
the Buffalo Metro 6-7 AM. Peak winds of 60 mph observed along the
waterfront in Buffalo and multiple reports of wind damage across
WNY. CAMS struggled mightily with this convection, and that is an
understatement. HRRR finally did catch on though and indicates that
weakening trend toward Genesee valley will continue over the next
few hours. Thus far, there is not much weakening with individual
cells though. So this has been and will continue to be a nowcast
proposition this morning.
Beyond the early morning convection, decent amount of clouds through
mid morning as mix of stratus/altostratus beneath inversion and
subtle cap at H7 gradually mix out. Once that occurs our very mild
early morning (still 79F at KBUF as of 3 AM and 74F at KROC) will
give way to a hot and really oppressively humid late morning into
the afternoon. Earlier hand analysis showed dew points in mid 70s
over Ohio poised to surge our forecast area later today as warm
front segment over Lake Erie lifts on to the north. Such high
dewpoints combined with the hot temperatures (upper 80s to lower 90s
- warmest Rochester Metro to southern Oswego county) will support
heat index values in the mid 90s to 105. Heat advisories remain in
place for all zones now as Lewis was added since heat index values
could reach mid 90s in Black River Valley. And yes, convection and
associated blowoff could no doubt impact these heat index values as
we saw on Tuesday, but with warmer temps aloft today (near +20C),
better prospects for more sunshine during peak heating late morning
into early afternoon and such high dewpoints, will not take more
than an a couple hours during the middle of the day to realize
advisory level heat index values.
Later today, we expect additional convection. Best chances will be
southeast and east of Lake Ontario where tail of MCV over Southern
Ontario if it holds together will be by early afternoon. All areas
will see a chance of at least isolated activity though. MLCAPES
increase to 2000-2500J/kg this afternoon and sfc based CAPES are
over 3000J/kg which both are VERY impressive for our region. This
instability with any bit of organized lift will support localized
torrential downpours. Weaker shear still forecast, but given the
degree of instability, pulse downbursts will also be possible during
the afternoon and evening hours. SPC and WPC have marginal risks
up again for our area for severe and excessive rainfall.
Tonight, probably will be a lull in the evening before we see the
potential for another remnant shortwave to work into the picture
from the west overnight. No change to the very unstable airmass, so
sparsely coverage pop up showers and storms through the night cover
it for now. Yet another very mild night with lows in the 70s, likely
upper 70s again for Buffalo and Niagara Falls.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
Little change anticipated with heat and humidity continuing
Thursday. Though afternoon convection may knock temperatures down a
degree or two in spots, the expectation is that highs will reach the
mid 80s to lower 90s. With dewpoint still well into the 70s, Heat
Advisories may be needed from Rochester east, where the warmest
temps are expected.
While heat and humidity will be one issue, a weakening cold front
approaching the eastern Great Lakes Thursday afternoon and evening
will likely generate widespread showers and thunderstorms. Guidance
continues to advertise 0-6k shear of 25-30kts with ample CAPE of 2-
3K J/KG. That said, there is plenty of moisture to work with as
PWATs will be in the neighborhood of 2.0 inches across the region.
Putting this all together, storms will likely have the potential to
produce torrential downpours with possible flash flooding. WPC has
placed our region in a Marginal Risk for Excessive Rainfall.
Additionally, SPC has the area in a Marginal Risk for SVR storms.
The main threat looks to be damaging wind gusts from the stronger
cells. This is highlighted in the HWO.
Shower and thunderstorm coverage will again wane with the loss of
daytime heating Thursday night. One last night of muggy conditons
before relief arrives for the weekend. Temperatures will only drop
back into the low to mid 70s while dewpoints remain in the upper
60s/low 70s overnight.
Friday, another round of showers and thunderstorms will be possible
in the afternoon as the main trough axis pushes eastward and a
strong cold front crosses the area. SPC again has highlighted the
area under a potential risk for severe weather(Marginal).
Friday night, chances for storms fall off quickly after the frontal
passage and the loss of daytime heating. Behind the front,
progressively drier and cooler air will work into the region as we
head into Saturday. Might even be able to turn off the AC or open
the windows overnight to bring in some refreshing air.
Saturday and Saturday night, dry and cool Canadian air will spill in
under NW'erly flow over the course of the day. While it will likely
be a dry day for most areas, there still could be a lingering AM
shower across the S. Tier into the western Finger Lakes region.
Otherwise, less muggy and pleasant temperatures as H850T fall into
the +9/+10C range supporting highs in the 70s. Lows will be
generally be found in the 50s inland away from the lakes. Also there
may be a good deal of river valley river fog that forms by sunrise
Sunday.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
A phenomenal day is anticipated Sunday to round out the weekend.
Courtesy of sfc ridge centered over the region expect Light winds,
plenty of sunshine and low humidity with highs in the 70s.
Sunday night, pleasant sleeping weather with mainly clear skies.
Great night to view the first quarter moon (half) and stars. Lows
anticipated in the 50s for inland areas, to low 60s near the lakes.
Monday through Tuesday night, should continue to feature mostly dry
weather, while temperatures creep upward. Still too much
uncertainty but some moisture might get drawn up into the area to
support a brief isolated afternoon shower or thunderstorm by
Tuesday. Have added low end chance POPs but nothing more than that
at this point.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Convection heading toward ROC next couple hours. Local IFR with wind
gusts over 40 kt. Otherwise, a mix of MVFR and lower VFR clouds with
even some IFR will gradually mix out later this morning. For this
afternoon, expect mainly VFR though there will be a chance of
showers and thunderstorms at times.
Outlook...
Tonight...Mainly VFR with a chance of afternoon showers and
thunderstorms.
Thursday and Friday...Widespread showers and thunderstorms will
produce mainly MVFR conditions across the area,
with IFR possible in any stronger storms.
Saturday...Mainly VFR. A chance of showers early.
Sunday...VFR.
&&
.MARINE...
Primary issue through Friday will be risk of strong to severe storms
at times on the waters. Mariners need to stay weather aware and have
way to receive Special Marine Warnings that could be issued.
Generally light winds and lower waves expected through today outside
of any thunderstorm activity, though it will be choppy at times
toward Buffalo on Lake Erie. Winds and waves do increase tonight
into Thursday ahead of trough moving through region. Right now
conditions look to stay below Small Craft Advisory thresholds.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory until 8 PM EDT this evening for NYZ001>008-010-
011-013-014.
Heat Advisory from noon today to 8 PM EDT this evening for
NYZ012-019>021-085.
MARINE...None.
&&
SYNOPSIS...Apffel
NEAR TERM...JLA
SHORT TERM...AR
LONG TERM...AR
AVIATION...JLA
MARINE...JLAHazardous weather outlook, Aug 11, 4:54 AM EDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 454 AM EDT Wed Aug 11 2021 NYZ001>006-010-011-013-014-120900- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie- Genesee-Livingston-Ontario- 454 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A few thunderstorms today into this evening could become severe with damaging winds and torrential rain the primary hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional strong to severe thunderstorms could occur Thursday and Friday ahead of a cold front. It will continue to be hot and humid Thursday, which may require additional heat advisories. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019>021-085-120900- Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie- 454 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A few thunderstorms today could become severe with damaging winds and torrential rain the primary hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional strong to severe thunderstorms could occur Thursday and Friday ahead of a cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-120900- Jefferson-Lewis- 454 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A few thunderstorms this afternoon into this evening could become severe with damaging winds and torrential rain the primary hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional strong to severe thunderstorms could occur Thursday and Friday ahead of a cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 454 AM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. A few thunderstorms this afternoon into this evening could become severe with damaging winds and torrential rain the primary hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms could occur Thursday and Friday ahead of a cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
In the hours before
Local storm report, Aug 11, 7:23 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
723 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM TSTM WND DMG 1 SSE ALDEN 42.89N 78.49W
08/11/2021 ERIE NY TRAINED SPOTTER
HEAVY PLANTERS KNOCKED OVER AND UMBRELLA AND
TABLE THROWN IN STRONG WINDS.
&&
HKSpecial weather statement, Aug 11, 7:25 AM EDT, 1 hour before
Special Weather Statement National Weather Service Buffalo NY 725 AM EDT Wed Aug 11 2021 NYZ010>013-085-111230- Northern Erie-Genesee-Wyoming-Livingston-Southern Erie- Including the cities of Buffalo, Batavia, Warsaw, Geneseo, Orchard Park, and Springville 725 AM EDT Wed Aug 11 2021 ...Thunderstorms will produce torrential downpours this morning... Thunderstorms will also produce very heavy rainfall across Erie, Genesee, Wyoming, and Livingston counties this morning. Between an inch and an inch and a half of rain could fall in less than an hour. This will produce street flooding, especially in low-lying areas with poor drainage. Allow extra time to reach your destination this morning, and do not drive your vehicle through flooded roadways. Apffel
Special weather statement, Aug 11, 7:39 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Buffalo NY
739 AM EDT Wed Aug 11 2021
NYZ001>003-011-013-111300-
Livingston NY-Orleans NY-Genesee NY-Monroe NY-Niagara NY-
739 AM EDT Wed Aug 11 2021
...An area of strong thunderstorms will impact portions of north
central Livingston, east central Niagara, Orleans, Genesee and
Monroe Counties through 900 AM EDT...
At 739 AM EDT, Doppler radar was tracking an area of strong
thunderstorms near Oakfield, or near Batavia, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Batavia, Brockport, Medina,
Albion, Hilton, Brighton, Gates-North Gates, Darien Lakes State Park,
Hamlin Beach State Park, Henrietta, Le Roy, Pembroke, Spencerport,
Avon, Honeoye Falls and Byron.
This includes the following highways...
Interstate 390 between exits 11 and 12.
Interstate 90 between exits 48A and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4305 7847 4308 7846 4308 7847 4323 7851
4340 7793 4339 7775 4333 7763 4294 7754
4294 7758 4293 7757 4287 7842
TIME...MOT...LOC 1139Z 250DEG 26KT 4302 7829
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ReynoldsLocal storm report, Aug 11, 8:11 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
811 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 AM TSTM WND DMG 4 NE ANGOLA ON THE LAKE 42.69N 78.98W
08/11/2021 ERIE NY PUBLIC
REPORT FROM MPING: TREES UPROOTED OR
SNAPPED; ROOF BLOWN OFF. TIME BASED ON
RADAR.
&&
JLALocal storm report, Aug 11, 8:21 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
821 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM TSTM WND DMG 1 S NORTH COLLINS 42.58N 78.94W
08/11/2021 ERIE NY DEPT OF HIGHWAYS
TREE DOWN ON GOWANDA STATE ROAD NEAR NORTH
COLLINS. NORTHBOUND AND SOUTHBOUND LANES
CLOSED AT SHIRLEY RD. TIME BASED ON RADAR.
&&
JLASpecial weather statement, Aug 11, 8:25 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
825 AM EDT Wed Aug 11 2021
NYZ003>006-014-111330-
Ontario NY-Oswego NY-Wayne NY-Monroe NY-Northern Cayuga NY-
825 AM EDT Wed Aug 11 2021
...An area of strong thunderstorms will impact portions of Wayne,
Cayuga, southwestern Oswego, southeastern Monroe and north central
Ontario Counties through 930 AM EDT...
At 824 AM EDT, Doppler radar was tracking an area of strong
thunderstorm over Fairport and moving east at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rochester, Irondequoit, East Rochester, Webster, Fairport, Brighton,
Fair Haven Beach State Park, Ontario, Penfield, Williamson, Marion,
Palmyra, Clyde, Sodus, Weedsport, Cato, Chimney Bluffs State Park,
Walworth, Mendon and Sterling.
This includes Interstate 90 exit 45 and near exit 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4323 7648 4315 7647 4314 7649 4311 7647
4310 7650 4303 7650 4301 7696 4313 7696
4295 7756 4324 7764 4334 7715 4331 7697
4334 7691 4335 7681 4339 7673 4342 7669
4345 7655 4323 7639
TIME...MOT...LOC 1224Z 263DEG 49KT 4309 7747
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ReynoldsThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:29 PM EDT | Special Weather Statement | BUF | Jefferson | 31 min |
| Aug 10, 10:04 PM EDT | Special Weather Statement | BUF | Lewis | 41 min |
| Aug 10, 10:47 PM EDT | Flash Flood Warning | BUF | Jefferson, Lewis | 5 hr |
| Aug 11, 4:38 AM EDT | Special Weather Statement | BUF | Chautauqua, Erie, Niagara | 52 min |
| Aug 11, 5:37 AM EDT | Special Weather Statement | BUF | Chautauqua | 53 min |
| Aug 11, 5:41 AM EDT | Special Marine Warning | BUF | 64 min | |
| Aug 11, 6:09 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 51 min |
| Aug 11, 6:27 AM EDT | Special Marine Warning | BUF | 93 min | |
| Aug 11, 6:40 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 65 min |
| Aug 11, 6:48 AM EDT | Special Marine Warning | BUF | 42 min | |
| Aug 11, 7:16 AM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Genesee, Livingston, Monroe, Wyoming | 59 min |
| Aug 11, 7:39 AM EDT | Special Weather Statement | BUF | Genesee, Monroe | 81 min |
| Aug 11, 7:46 AM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Orleans | 50 min |
| Aug 11, 7:55 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 50 min |
| Aug 11, 8:09 AM EDT | Special Marine Warning | BUF | 96 min | |
| Aug 11, 9:18 AM EDT | Special Weather Statement | BUF | Oswego | 27 min |
| Aug 11, 1:44 PM EDT | Small Craft Advisory | BUF | 6 hr | |
| Aug 11, 6:52 PM EDT | Special Weather Statement | BUF | Chautauqua | 38 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.